MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293054030
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2018-02326.It was reported that in stent restenosis occurred.The patient presented with critical ischemia, rest pain and claudication.On (b)(6) 2017, the index procedure was performed.An ultrasound in the right popliteal artery was performed and revealed 50% stenosis with plaque and intimal hyperplasia.A 5x40 innova¿ stent was placed successfully in the right popliteal artery.Post-dilataion was performed with a non-bsc balloon.Post-treatment stenosis was 0%.The procedure was completed with a good result.There were no patient complications reported and the patient was stable.On (b)(6) 2018, the patient presented with in-stent restenosis in the innova stent.On (b)(6) 2018, atherectomy with a 2.4 mm jetstream® xc atherectomy catheter and balloon angioplasty were performed through the occluded stent.There was a great outcome and the stent was patent.This was confirmed through ivus.There were no patient complications and the patient was doing well.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7365729
Report Number2134265-2018-02219
Device Sequence Number19320040
Product Code NIP
UDI-Device Identifier08714729873907
UDI-Public08714729873907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2020
Device Model NumberH74939293054030
Device Catalogue Number39293-05403
Device Lot Number21177821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR